H jacob, My hair fell out the same way, but that was not from low T, just hereditary, as the same has happend to my son, so male patend baldness does not always work the way they sat it does, and thats a fact, dont know what T chart your looking at but I think your find around 440 would be normal.
Ok natrual ways to get your testosterone back up would be weight lifting, or try doing the caveman workout, but if your a bike rider, and are doing long bike rids, aways thought this was something bike riders got as a by product of cycling, losing there erections because of crushed viens leading to lose of erections.
Try this little bit of info,
While synthetic progesterone derivatives have been used to lower libido in men (1, 5), I believe that natural progesterone may in fact have the opposite effects in some men. I have heard patient anecdotes and from other medical doctors saying that application of a natural progesterone cream to the scrotum can increase libido and enhance orgasmic pleasure in some men.. I believe that just as high doses of synthetic progesterone derivatives can lower libido, so can low levels of natural progesterone. Natural progesterone can have a calming effect on the nervous system and may help those men who are "rapid ejaculators" or have other anxiety related sexual problems. Restoring or pulsing progesterone may enhance libido, and sexual function. While large doses of synthetic progestins may cause you to get fatter or lose muscle, the role of progesterone in increasing body temperature has been well studied in women (3) and may help bring back resting metabolic rate to a more youthful levels in men as well. Progesterone has the benefit of boosting metabolism but too much can lead to high insulin levels which would likely cancel out any benefits of increased metabolism.
Then google high proesterone levels in men, the livestrong, read that it may point you in the right direstion.
Sorry to hear what you're going through. I know all too well the exact symptoms and issues you are dealing with. My symptoms began around 2008 when i was 28 years old. I never had a problem with sex, sex drive or erections until all of a sudden i did. I quickly realized that it was due to the propecia i was taking as temporary sexual side effects can be seen in about 2% of those taking the drug (per the label). However, it persisted even after quitting and continued to haunt me for months. I went to my GP who prescribed me cialis…it worked, but was expensive and at 28/29 i definitely didn't want to be dependent on a drug to be able to get an erection. I found another doc and I asked him to check my testosterone levels…it came back around 250, just like you. And again, just like you, the doctor told me i was normal. A 29 year old guy with 250 T normal? No chance. And then began my journey which I have been blogging about since.
Currently, I am on a combination of 50mg Clomid nightly, .5 arimidex every morning and .5 cabergoline every 3 days. However, I see my endo tomorrow to discuss my high e2 (estradiol) which is at 50. I'm assuming he will recommend switching from arimidex to aromasin…but I'll know more tomorrow. On this current combo my most recent T was 789. No needles, no shrunken testicles and for me, no real side effects.
One thing, above you mention low t would lead to high LH, I'm no Dr. but high LH is positive for testosterone. For instance Clomid causes both LH and FSH to spike, mine are off the charts. Simply put from wiki: Luteinizing hormone (LH, also known as lutropin  and sometimes lutrophin ) is a hormone produced by gonadotroph cells in the anterior pituitary gland. In females, an acute rise of LH ("LH surge") triggers ovulation and development of the corpus luteum. In males, where LH had also been called interstitial cell-stimulating hormone (ICSH), it stimulates Leydig cell production of testosterone. It acts synergistically with FSH. Your LH and FSH are low and that likely has a lot to do with your issues. LH and FSH are sex hormones therefore they should increase libido, erectile function and sperm production. You don't mention your age, but i assume you are <40….i don't know if you plan on conceiving anytime in the near future, but if you still plan on building a family I would definitely stay away from any sort of IM injections. Start with HCG if need be which can be injected subq. I HATE needles and yet was able to train myself to take and administer subq injections. However, after years of trial and error, I definitely encourage you to find a doctor who specializes in this field. Let me know how things go with your progress!
I am 66 years old and until a hernia operation in my lower groin area, I was able to orgasm at least once a day. My poor wife was ready to pack her bags and leave. After the surgery, I could not reach a full erection. I could ejaculate even with a partial erection, but intercourse was impossible because I could not get it hard enough to penetrate. I hate the thought of using a prescription drug like Viagra or Cialis. Should I just explain things to my doctor and ask for a blood test for all of the levels associated with arousal, erection firmness, etc. etc.? Very slowly the degree of erection firmness is returning to presurgical levels. I still have strong cravings almost daily for sex, which I figured at my age would have greatly subsided. My hair has not turned grey yet, and I must work at it to keep from undressing beautiful women in my mind. I just want things the way they were prior to the surgery. Any suggestions?
I am 30 years old, and have been impotent for about 2 years now. 2 years ago, I was absolutely fine. I could have sex as many times as I wanted to. 3 times a night would be no problem. I woke up with erections, and if I didn't have sex I would masturbate in the morning and before I went to bed.
It is a different story now however. No morning wood. No libido. If I am able to get an erection it doesn't last long. Visual stimuli has no effect, I have to use my hand and that doesn't work very well. When flacid, my penis is smaller now. The skin feels different--less sensitive. I see veins where I couldn't see any before. When I walk around, it feels like I don't even have a penis anymore. It feels like nothing is there. As a result of this I have lost my girlfriend, my confidence in life, and I think I am losing my mind. I can't live anymore like this.
Does anyone have this random issue? Know a dr?
Hi Bear Fox, for one never stop undressing women, this is what keeps our act together, keeps our libido up, its a bit like watching small amounts of porn, its us men we like anything visual.
But we're the same age have been through ED and in some kind of recovery, its ED it jokes us, but on a good week do have sex 3/4 times, a bad week is once, but have done it all with herbs and a hormone, and most of what I take is healthy, if you would like to see it PM me.